A 43-year-old member asked:
Yesterday i had this weird headachce but tylenol (acetaminophen) helped alleviate it. today my head doesn't hurt but it feels weird. could i have a tumor?
1 doctor answer • 2 doctors weighed in
Surgical Oncology 65 years experience
No tumor: when a brain lesion causes headache the symptoms progress unless narcotics employed to relieve symptoms. For tylenol (acetaminophen) to relieve the headache suggests it was a migraine or related to some other minor issue. New symptoms but not of headache suggests possible neuromuscular problem
Created for people with ongoing healthcare needs but benefits everyone.
3.2k viewsReviewed >2 years ago
Last updated Feb 16, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.